Sur les groupes de Lie compacts non connexes.

Jean de Siebenthal

Commentarii mathematici Helvetici (1956/57)

  • Volume: 31, page 41-89
  • ISSN: 0010-2571; 1420-8946/e

How to cite

top

Siebenthal, Jean de. "Sur les groupes de Lie compacts non connexes.." Commentarii mathematici Helvetici 31 (1956/57): 41-89. <http://eudml.org/doc/139134>.

@article{Siebenthal1956/57,
author = {Siebenthal, Jean de},
journal = {Commentarii mathematici Helvetici},
keywords = {Group theory; compact Lie groups},
pages = {41-89},
title = {Sur les groupes de Lie compacts non connexes.},
url = {http://eudml.org/doc/139134},
volume = {31},
year = {1956/57},
}

TY - JOUR
AU - Siebenthal, Jean de
TI - Sur les groupes de Lie compacts non connexes.
JO - Commentarii mathematici Helvetici
PY - 1956/57
VL - 31
SP - 41
EP - 89
KW - Group theory; compact Lie groups
UR - http://eudml.org/doc/139134
ER -

NotesEmbed ?

top

You must be logged in to post comments.